Mathematics of Finance

J.-P. Fouque and R. Hu: Optimal Portfolio under Fast Mean-reverting Fractional Stochastic Environment, submitted, 2017.

J.-P. Fouque and Y. Saporito: Heston Stochastic Vol-of-Vol Model fro Joint Calibration of VIX and S&P500 Options, submitted, 2017.

J.-P. Fouque and R. Hu: Optimal Portfolio under Fractional Stochastic Environment, submitted, 2017.

J.-P. Fouque and N. Ning: Uncertain Volatility Models with Stochastic Bounds, submitted, 2017.

R. Carmona, J.-P. Fouque, M. Mousavi, and L.-H. Sun: Systemic Risk and Stochastic Games with Delay, submitted, 2016.

J.-P. Fouque and R. Hu: Asymptotic Optimal Strategy for Portfolio Optimization in a Slowly Varying Stochastic Environment, SIAM Journal on Control and Optimization, Vol. 55(3), 2017, (p.1990-2023).

F. Biagini, J.-P. Fouque, M. Frittelli, and T. Meyer-Brandis: A Unified Approach to Systemic Risk Measures via Acceptance Sets, to appear in Mathematical Finance, 2017.

J.-P. Fouque, A. Papanicolaou, and R. Sircar: Perturbation Analysis for Investment Portfolios Under Partial Information with Expert Opinions, SIAM Journal on Control and Optimization, Vol. 55(3), 2017, (p.1534-1566).

J.-P. Fouque, C.S. Pun, and H.Y. Wong: Portfolio Optimization with Ambiguous Correlation and Stochastic Volatilities, SIAM Journal on Control and Optimization, Vol. 54(5), 2016, (p. 2309-2338).

R. Carmona, J.-P. Fouque, and L.-H. Sun: Mean Field Games and Systemic Risk, Communications in Mathematical Sciences, Vol. 13(4), 2015, (p. 911-933).

J.-P. Fouque, A. Papanicolaou, and R. Sircar: Filtering and Portfolio Optimization with Stochastic Unobserved Drift in Asset Returns, Communications in Mathematical Sciences, Vol. 13(4), 2015, (p. 935-953).

J.-P. Fouque, Y. Saporito, and J. Zubelli: Multiscale Stochastic Volatility Model for Derivatives on Futures, International Journal of Theoretical and Applied Finance (IJTAF), Vol. 17(07), 2014.

J.-P. Fouque, R. Sircar, and Th. Zariphopoulou: Portfolio Optimization & Stochastic Volatility Asymptotics, Mathematical Finance, Vol. 27(3), 704-745, July 2017. Version of Record online: 30 SEP 2015 | DOI: 10.1111/mafi.12109

J.-P. Fouque and B. Ren: Approximation for Option Prices under Uncertain Volatility, SIAM Journal on Financial Mathematics, Vol. 5, 2014, (p. 360-383).

J.-P. Fouque, M. Lorig, and R. Sircar: Second Order Multiscale Stochastic Volatility Asymptotics: Stochastic Terminal Layer Analysis & Calibration, Finance & Stochastics, Vol. 20(3), 2016, (p. 543-588).

J.-P. Fouque and L.-H. Sun: Systemic Risk Illustrated, Handbook on Systemic Risk, Eds J.-P. Fouque and J. Langsam. Cambridge University Press, 2013.

J.-P. Fouque and T. Ichiba: Stability in a model of inter-bank lending, SIAM Journal on Financial Mathematics, Vol. 4, 2013, (p. 784-803).

S.-Y. Choi, J.-P. Fouque, and J.-H. Kim: Option Pricing under Hybrid Stochastic and Local Volatility, Quantitative Finance, Vol. 13(8), 2013 (p. 1157-1165).

J. Feng, J.-P. Fouque, and R. Kumar: Small-time asymptotics for fast mean-reverting stochastic volatility models, Annals of Applied Probability, Vol. 22(4), 2012 (p. 1541-1575).

J.-P. Fouque, S. Jaimungal, and M. Lorig: Spectral decomposition of option prices in fast mean-reverting stochastic volatility models, SIAM Journal on Financial Mathematics, Vol. 2, 2011 (p. 665-691).

W. Strong and J.-P. Fouque: Diversity and Arbitrage in a Regulatory Breakup Model, Annals of Finance, 7(3), 2011 (p. 349-374).

J.-P. Fouque and A. Tashman: Portfolio Optimization Under a Stressed-Beta Model, Wilmott Journal, 3(1), 2011 (p. 39-54).

A. Elices and J.-P. Fouque: Perturbed Copula: Introducing the skew effect in the co-dependence, Risk Magazine, January 2012 (p. 98-103).

J.-P. Fouque and M. Lorig: A Fast Mean-Reverting Correction to Heston Stochastic Volatility Model, SIAM Journal on Financial Mathematics, Vol. 2, 2011 (p. 221-254).

J.-P. Fouque and A. Tashman: Option Pricing Under a Stressed-Beta Model, Annals of Finance, 8(3), 2012 (p. 183-203).

J.-P. Fouque and E. Kollman: Calibration of Stock Betas from Skews of Implied Volatilities, Applied Mathematical Finance, 18(2), 2011 (p. 119-137).

J. Feng, M. Forde, and J.-P. Fouque: Short maturity asymptotics for a fast mean reverting Heston stochastic volatility model, SIAM Journal on Financial Mathematics, Vol. 1, 2010 (p. 126-141).

J.-P. Fouque, R. Sircar, and K. Solna: Multiname and Multiscale Default Modeling, SIAM Journal on Multiscale Modeling and Simulation, 7(4), 2009 (p. 1956-1978).

R. Carmona, J.-P. Fouque, and D. Vestal: Interacting Particle Systems for the Computation of Rare Credit Portfolio Losses, Finance & Stochastics, 13(4), 2009 (p. 613-633).

J.-P. Fouque and C.H. Han: Asymmetric Variance Reduction for Pricing American Options, Mathematical Modelling and Numerical Methods in Finance 15. Editors A. Bensoussan, Q. Zhang, and Ph. Ciarlet, Elsevier 2008.

J.-P. Fouque and X. Zhou: Perturbed Gaussian Copula, Advances in Econometrics, Volume 22, 2008 (p. 103-121) .

R. DeSantiago, J.-P. Fouque and K. Solna: Bond Markets with Stochastic Volatility, Advances in Econometrics, Volume 22, 2008 (p. 215-242).

J.-P. Fouque, B.C. Wignall, and X. Zhou: Modeling Correlated Defaults: First Passage Model under Stochastic Volatility, Journal of Computational Finance, 11(3), 43-78, Spring 2008.

J.-P. Fouque, C.H. Han, and Y. Lai: Variance Reduction for MC/QMC Methods to Evaluate Option Prices, Recent Advances in Financial Engineering (Proceedings of the 2008 Daiwa International Workshop on Financial Engineering).

J.-P. Fouque and C.H. Han: A Martingale Control Variate Method for Option Pricing with Stochastic Volatility, ESAIM Probability & Statistics 11, 40-54, (2007).

J.-P. Fouque, R. Sircar and K. Solna: Stochastic Volatility Effects on Defaultable Bonds, Applied Mathematical Finance 13(3), 215-244, September 2006.

J.-P. Fouque, G. Papanicolaou, R. Sircar and K. Solna: Timing the Smile, Wilmott Magazine (March 2004).

J.-P. Fouque and C.H. Han: Evaluation of compound options using perturbation approximation, Journal of Computational Finance, 9(1), Fall 2005.

J.-P. Fouque and C.H. Han: Variance Reduction for Monte Carlo Methods to Evaluate Option Prices under Multi-factor Stochastic Volatility Models, Quantitative Finance, Volume 4(5), 597-606 (October 2004).

J.-P. Fouque and C.H. Han: Asian Options under Multiscale Stochastic Volatility, Proceedings of the AMS-IMS-SIAM Summer Conference on Mathematics of Finance, AMS Contemporary Mathematics 351, Eds G. Yin and Q. Zhang, 2004.

J.-P. Fouque, G. Papanicolaou, R. Sircar and K. Solna: Multiscale Stochastic Volatility Asymptotics, SIAM Journal on Multiscale Modeling and Simulation 2(1), 2003 (22-42).

G. Molina, C.H. Han and J.-P. Fouque: MCMC Estimation of Multiscale Stochastic Volatility Models, Handbook of Quantitative Finance and Risk Management. Editors C.F. Lee and A.C. Lee, Springer 2008.

J.-P. Fouque and C.H. Han: Pricing Asian Options with Stochastic Volatility, Quantitative Finance, Vol. 3, No. 5 (October 2003). 352-362

J.-P. Fouque, G. Papanicolaou, R. Sircar and K. Solna: Maturity Cycles in Implied Volatility, Finance & Stochastics, Vol. 8, No. 4 (2004) 451-477.

J.-P. Fouque, G. Papanicolaou and R. Sircar: Stochastic Volatility and Correction to the Heat Equation, Seminar on Stochastic Analysis, Random Fields and Applications IV (Ed. by R. Dalang, M. Dozzi and F. Russo). Progress in Probability 58, Birkhauser Verlag, 267-276 (2004).

P. Cotton, J.-P. Fouque, G. Papanicolaou and R. Sircar: Stochastic Volatility Corrections for Interest Rate Derivatives ( revised version in PDF here), Mathematical Finance, Vol.14, No.2 (Avril 2004) (173-200).

J.-P. Fouque, G. Papanicolaou, R. Sircar and K. Solna: Short time-scales in S&P 500 volatility, Journal of Computational Finance, Vol. 6, No. 4 (Summer 2003). (1-23).

J.-P. Fouque, G. Papanicolaou, R. Sircar and K. Solna: Singular Perturbations in Option Pricing, SIAM Journal on Applied Mathematics, Vol. 63, No. 5 (2003) (1648-1665).

J.-P. Fouque and T. Tullie: Variance Reduction for Monte Carlo Simulation in a Stochastic Volatility Environment. Quantitative Finance 2 (February 2002) 24-30 HERE.

J.-P. Fouque, G. Papanicolaou and R. Sircar: Stochastic Volatility and Epsilon-Martingale Decomposition (in PDF here) Trends in Mathematics, Birkhauser Proceedings of the Workshop on Mathematical Finance. M. Kohlmann and S. Tang Eds, Konstanz, Germany, October 2000, 152-162.

J.-P. Fouque, G. Papanicolaou and R. Sircar: From the Implied Volatility Skew to a Robust Correction to Black-Scholes American Option Prices (in PDF here) International Journal of Theoretical and Applied Finance, Vol. 4, No. 4 (2001). 651-675

J.-P. Fouque, G. Papanicolaou and R. Sircar: Stochastic Volatility Correction to Black-Scholes (in PDF here) RISK Magazine under the title "Stochastic Volatility: Calibrating Random Volatility" February 2000, p.89-92.

J.-P. Fouque, G. Papanicolaou and R. Sircar: Financial Modeling in a Fast Mean-Reverting Stochastic Volatility Environment (in PDF here) Asia-Pacific Financial Markets Vol. 6, No 1 (1999) 37-49.

J.-P. Fouque, G. Papanicolaou and R. Sircar: Mean-Reverting Stochastic Volatility (in PDF here). International Journal of Theoretical and Applied Finance Vol.3, No 1 (2000). 101-142

J.-P. Fouque, G. Papanicolaou and R. Sircar: Asymptotics of a Two-Scale Stochastic Volatility Model (in PDF here). In Equations aux derivees partielles et applications, Articles dedies a Jacques-Louis Lions, Gauthier-Villars, Paris (1998) 517-526.